# SDR 9900419878

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO ATL, NOSE LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW RECYCLED GEAR WITH SAME RESULTS.  EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF NOSE GEAR, NO PROBLEMS WERE FOUND.  REPLACED NOSE GEAR RETRACT ACTUATOR AND BUNGEE CYLINDER AS A PRECAUTION.  ALSO, RERIGGED CONTROL VALVE AND ALTERNATE GEAR EXTENSION.  REPLACED THE LEFT INBOARD GEAR DOOR DUE TO DAMAGE INCURRED ON LANDING.
